Anabolics
Search More Than 6,000,000 Posts
Results 1 to 20 of 20
  1. #1
    mattg78's Avatar
    mattg78 is offline Junior Member
    Join Date
    Feb 2002
    Posts
    99

    How long until your nuts turn into marbles???

    Kinda a grusome question, but all question arn't really stupid here anyway. Well, I'm on a test only cycle at 500mg a week and I almost made 3 weeks now. I haven't noticed to much sex drive increase (I already had a lot anyway), I gained 18lbs so far (probably just all the food), but my nuts still haven't squeezed up. Just wondering how bad your nuts shrink??? Is it noticable... so on. Anyway, thanks for the help and I hope my stuff is legit (I'm using ICN Galenka 250 mg vials that are clear and look just like the legit pictures, except the writing kinda rubs off a little). Thanks again!

  2. #2
    mattg78's Avatar
    mattg78 is offline Junior Member
    Join Date
    Feb 2002
    Posts
    99
    Cmon...somebody has to had this happen to them once??? Oh, also...my test is enanthenate. That might help. Thanks for the help!

  3. #3
    Mighty Duck's Avatar
    Mighty Duck is offline Junior Member
    Join Date
    Dec 2001
    Location
    Flying South.........
    Posts
    104
    Bro, Im on a Decca/Sust cycle, wk 3 to be exact, and the ole' nuts are getting smaller. Sex drive is the same, which is ALOT.

    Hope this helps.

  4. #4
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    chicago/cleveland/lansing
    Posts
    2,088
    depends on what you're taking bro, my buddy is on fina only 2 weeks now and he says he's already getting there...depends on how androgenic the steroid is. the more androgenic or the most it binds to the receptors the greater effect is has on the hpta. good luck

    dj

  5. #5
    mattg78's Avatar
    mattg78 is offline Junior Member
    Join Date
    Feb 2002
    Posts
    99
    I am taking test enanthenate (ICN Galenka). I just hit 3 weeks now and I noticed something last night. I noticed when I was laying down in bed that my ball sack is getting thicker (the skin) and more tighter. It felt wierd. Anyway, don't know if that is a sign or not?? Thanks ya'll!

  6. #6
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    chicago/cleveland/lansing
    Posts
    2,088
    usually i notice its saggy, and you can tell a size reduction..

    dj

  7. #7
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    You'll know when they are shrunken. They won't necessarily shrink though. Some don't expereince it at all. It usually takes a few weeks though.

  8. #8
    mattg78's Avatar
    mattg78 is offline Junior Member
    Join Date
    Feb 2002
    Posts
    99
    well, what I felt was weird though. it was like they shrivel up and the skin was 10 layers thicker. It only happen last night. Now their just sagging. I just hope my stuff is real. I have it posted on what I am taking at the top if anybody can offer some legit info on them. Thanks for the help!

    P.S. I'm really just looking for something to find out if what I am taking is real or not. I bought from a legit man, but the bottles are just strange because the writing come off the ICN Galenka's 250 mg test amps. Other people said that they are legit. I don't know??

  9. #9
    adaptations's Avatar
    adaptations is offline Member
    Join Date
    Jun 2002
    Location
    Boston
    Posts
    969
    mine dont shrink they just ache for like a week straight off and on...then i know it kicked in, and then it goes away

  10. #10
    Tystick's Avatar
    Tystick is offline Junior Member
    Join Date
    Apr 2002
    Location
    US
    Posts
    140
    My grapes turn into rasins on AS.

  11. #11
    RobNAUTICA's Avatar
    RobNAUTICA is offline Associate Member
    Join Date
    May 2002
    Posts
    169
    rasins! oh man! do they stay shrunk or do they get back to normal with clomid?

    how androgenic is winny/prop

    thnx

  12. #12
    Tankass's Avatar
    Tankass is offline Senior Member
    Join Date
    Feb 2002
    Location
    New York
    Posts
    1,185
    i got some marbles here week 3 and they are as small as they are now in week 10. But the test prop make me one horny bastard. The GF sure isn't complaining about goin 4x a night and neither am I.

  13. #13
    NoLimits's Avatar
    NoLimits is offline Member
    Join Date
    Feb 2002
    Location
    California
    Posts
    809
    Originally posted by mattg78

    P.S. I'm really just looking for something to find out if what I am taking is real or not. I bought from a legit man, but the bottles are just strange because the writing come off the ICN Galenka's 250 mg test amps. Other people said that they are legit. I don't know??

    Don’t base the legitimacy of your gear by whether or not your nuts shrink! Some people experience this, some don’t. You have gained 18 lbs in three weeks? Probably mostly water, but I would have to say you are good!

  14. #14
    5minsforfighting's Avatar
    5minsforfighting is offline Associate Member
    Join Date
    Jan 2002
    Location
    Living Large
    Posts
    397
    I got the same effect on test/deca /dbol .. my nutts are shrinking but im having sex sometimes 4-5 a day ... no complaints here

  15. #15
    Tystick's Avatar
    Tystick is offline Junior Member
    Join Date
    Apr 2002
    Location
    US
    Posts
    140
    They go back to normal...don't worry!

  16. #16
    mattg78's Avatar
    mattg78 is offline Junior Member
    Join Date
    Feb 2002
    Posts
    99
    Thanks. I usually gain that much when I stop working out, and then start again. But I hit a plateu at about 170. I started off at 153 and shot up to 174 in about 2 1/2 weeks on the cycle. I don't think that it is caused from the juice and water retention (I thought that takes 3-5weeks to kick in too??), just probably my body getting all those calories again and protein. The only thing that I have noticed so far is my face is starting to bloat. That's all, not my body, at least I don't think (I mean I do look bigger). I'll shut up because I'm just worrying myself to death. Thanks bros!

    P.S. I'll just hope that my nuts start to shrink, my body bloats, or anything strange to see if what I am taking is good. It probably is though. I guess everybody is like that on their first cycle. Thanks again!

  17. #17
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    Originally posted by mattg78
    Thanks. I usually gain that much when I stop working out, and then start again. But I hit a plateu at about 170. I started off at 153 and shot up to 174 in about 2 1/2 weeks on the cycle. I don't think that it is caused from the juice and water retention (I thought that takes 3-5weeks to kick in too??), just probably my body getting all those calories again and protein. The only thing that I have noticed so far is my face is starting to bloat. That's all, not my body, at least I don't think (I mean I do look bigger). I'll shut up because I'm just worrying myself to death. Thanks bros!

    P.S. I'll just hope that my nuts start to shrink, my body bloats, or anything strange to see if what I am taking is good. It probably is though. I guess everybody is like that on their first cycle. Thanks again!
    You have real stuff. Those gains are the juice bro. So is the face bloat. So now that you know you have legit stuff, stop worrying and start hoping your boys DON'T shrink. BTW, 21lbs are excellent gains for an entire cycle, not just 2.5 weeks, however a lot of that is water. Get some anti-e's or start worrying about gyno. Sorry to make you worry more.

  18. #18
    mattg78's Avatar
    mattg78 is offline Junior Member
    Join Date
    Feb 2002
    Posts
    99
    Thanks. I appreciate it a lot. Just one more question. Glute injections are getting harder because I am shooting twice a week and I have to use my left hand for my left glute (very hard because I am right handed). Anyway, I would like to use quad injections from now on. I been using 23g 1inchers for my glutes (just sticking the needle in real far), but was wondering what I could use for quads (probably 25g 1inchers???). Thanks for the help again!!!

    P.S. I feel better now

  19. #19
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    23g 1" for quads is best IMO. Good luck.

  20. #20
    Equiguns is offline Associate Member
    Join Date
    Jun 2002
    Posts
    456
    how long do you guys take clomid for after your cycle or during the end? I was thinking 12-14 days but some people take it for one month. I am taking one tab which I think is 50mg/day for two weeks after taking a week of HCG at 4,000 IU to start off with. Is this good enough? Cycle was test prop with equipoise for 10 weeks and a couple weeks of Dbol in the middle which I stopped because of pains in the kidneys and liver.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •